Skip to content
IJAMS International Journal of Advanced Mathematical Sciences E-ISSN 2307-454X

Unboundedness of classical global solutions of parabolic equations with forcing terms

Abstract

Semilinear parabolic equations with forcing terms are discussed, and sufficient conditions for every classical global solution of boundary value problems to be unbounded on a cylindrical domain in n-dimensional Euclidean space.  The approach used is to reduce the multi-dimensional problems to one-dimensional problems for first-order ordinary differential inequalities.


Authors and Affiliations

About this article

Download PDF

How to Cite

Yoshida, N. (2013). Unboundedness of classical global solutions of parabolic equations with forcing terms. International Journal of Advanced Mathematical Sciences, 1(4), 172-179. https://doi.org/10.14419/ijams.v1i4.1226